worldchildfree.org

How to resolve hair loss from Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hey everyone, Yes, I know i'm completely aware that there are many posts in regards to hair thinning/hair loss. I was on tane for about 7 months, and have been off of it for close to 5 months now and i've noticed that while on tane I was experiencing hair thinning. Not to mention that my hair was pretty much thin to begin with so, I noticed it immediately. Since then, my hair is way thinner to the point where normally I had thin baby hair on the sides and now there really thin and when I put my hair back it nearly looks bald! What makes matters worse is WHEN I do put my hair back you see my scalp right in the middle area. I told my derm about this and she said that she normally recommends that her patients buy rogaine. Has anyone gone through this and what did you do to resolve this issue?Thanks so much..

Comments (5)

Your question was: How to resolve hair loss from Murad Acne Complex?.

Hi Gewel 16, The only thing that doctors do is to prescribe product like Rogaine (Minoxidil) whenever people's told them that they are suffering from hair loss due to tane. They alway choose the easy way out anyway. Please also take note that Rogaine will cause initial shedding that may last up for weeks.Anyway, watch out if you experience scalp inflammation (scalp burn, scalp tight, scalp itchiness and scalp pain) and if you lose hair on other parts of your body beside your scalp, eg: eyebrow, sideburn, armpit and so on. If not, then there is a chance that you might recover like Yvette2...

Comment #1

I've heard that the supplement Biotin can restore hair thinning in large doses. You can buy 5000mcg per pill at drugstore.com. I believe you need to take about 10-15mg for it to be effective. That equals to about 2-3 5000mcg Biotin pills.Hope this helps..

Comment #2

When I was on Murad Acne Complex I kept my hair buzzed so I didn't notice it. But a few months ago I grew out my hair and I noticed the top of my head the hair was fine and thin compared to me thick healthy side and back. My doctor said to use Rogaine too but I just keep my hair short...

Comment #3

Hi there,Im currently on tane and experiencing this too - and from all the posts Ive been reading and the logs Im following - this seems quite common.This is my second course and on my first course, I did experience this and it subsided sometime after stopping the Murad Acne Complex so Im hopeful that I'll recover this time as well..I hope To answer your question though:- My endocrinologist recommended Rogaine for women for me. Its supposed to help- My derm recommended 5000mcg per day- I would also recommend you up your iron intake in foods (e.g. red meat). Perhaps it's worth it to get your ferritin levels etc...checked as well. Mine were 5 last time I checked them and they're supposed to be 70 for healthy hair growth. Many women are pretty anemic and dont know it.

I know it's probably due to Murad Acne Complex but this could also be a possibility and it's a simple blood testA lot of people seem to recover from it but the hair's growth cycle takes a long time so you might just have to give it some time and treat your hair well - perhaps increase your use of natural oil treatments etc.. as well. Those holistic approaches do help many times. What dose of tane were you on btw? Best of luck with this!sorry I forgot to mention that the 5000mcg is of Biotin..

Comment #4

I experience that too! Murad Acne Complex doesn't work for me the 2nd time. So I resort to drinking vegetable juice everyday. It takes a while and even though the result is not as fast as Murad Acne Complex, it's worth it! I'm too afraid to lose my hair. If you insisit on taking Murad Acne Complex, mayb you could try grape seed extract, I heard it's beneficial for hair loss...

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.